# SDR DL72W950688

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163388A
- Condition: Cracked
- Location: Nr 4 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MID FLAP I/B AFT RIB CRACKED AT LOWER AFT CORNER.  REPAIRED PER M/M 575200 FIG 808 PAGE 817.  DAMAGE REPAIRED DURING SHOP VISIT.
